# SDR GTIA2025060538945

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 16,822 hours, 7,102 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DEC FL280 PACK ONE. DESCRIPTION OF ODOR/FUMES: TEMPORARY, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: FLIGHT DECK AIR VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. MEDICAL ATTENTION REQUIRED, MEDAIR.--
